LEAST-SQUARES ESTIMATION OF TRIP DISTRIBUTION PARAMETERS: A NOTE

In the context of the linearized trip distribution model, simple formulae are derived for the least-squares estimators of the parameters and their covariance matrix, using a generalized inverse to solve the normal equations. An extension to the case of a non-linear distance function is given. A method for solving the zero observation problem is proposed. /Author/TRRL/

  • Corporate Authors:

    Pergamon Press, Incorporated

    Maxwell House, Fairview Park
    Elmsford, NY  United States  10523
  • Authors:
    • Wansbeek, T J
  • Publication Date: 1977-12

Media Info

  • Features: References; Tables;
  • Pagination: p. 429-431
  • Serial:

Subject/Index Terms

Filing Info

  • Accession Number: 00174106
  • Record Type: Publication
  • Source Agency: Transport and Road Research Laboratory (TRRL)
  • Report/Paper Numbers: ANALYTIC
  • Files: ITRD, TRIS
  • Created Date: Jun 28 1978 12:00AM